EconPapers    
Economics at your fingertips  
 

Optimality properties of rationing schemes

Jacques Dreze and Heinz MÃœLLER

No 440, CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1980-01-01
Note: In : Journal of Economic Theory, 23(2), 131-149, 1980
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1017/CBO9780511628399.006 (text/plain)

Related works:
Journal Article: Optimality properties of rationing schemes (1980) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:440

Access Statistics for this paper

More papers in CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2019-10-14
Handle: RePEc:cor:louvrp:440